About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 434753, 7 pages
http://dx.doi.org/10.1155/2013/434753
Research Article

Numerical and Analytical Study for Fourth-Order Integro-Differential Equations Using a Pseudospectral Method

1Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt
2Department of Mathematics, Faculty of Science, Benha University, Benha 13511, Egypt
3Department of Mathematics, Faculty of Science, Mansoura University, Damietta 35516, Egypt

Received 16 July 2012; Accepted 2 December 2012

Academic Editor: Pedro Ribeiro

Copyright © 2013 N. H. Sweilam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. H. Sweilam, M. M. Khader, and W. Y. Kota, “Numerical and Analytical Study for Fourth-Order Integro-Differential Equations Using a Pseudospectral Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 434753, 7 pages, 2013. doi:10.1155/2013/434753